# SDR CALA2010040600119

- Difficulty date: April 5, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 42,843 hours, 22,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546880
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 907 LT AFT SIDE OF BEAM, SKIN HAVE CORROSION BETWEEN STR 19 LT AND 24 LT CTN 53-310-218.  REMOVED AND REPLACED SPLICE STRAP AT STA 907 STR 19-24 LT REF SRM 51-40-02.
